MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 5.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 5.5X40MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482802540
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Surgeon retained implant.
 
Event or Problem Description
It was reported that three es2 integrated blade screws migrated post-operatively at t12, l2 and l3.The patient was revised to remove the migrated screws.This record captures the first of three screws.
 
Additional Manufacturer Narrative
The device was not returned so an evaluation could not be performed.Manufacturing records and complaint history could not be reviewed as lot# was not provided.Complaint history was reviewed for the corresponding catalog number, and no adverse trends were observed.Per additional correspondence with the field representative, the patient did not experience an external trauma post initial surgery.Operative notes and x-rays were not provided.It is unknown how the bone was prepared and how the screw was inserted during initial surgery.Patient's bone quality is unknown.Due to lack of information, an exact cause of the reported event could not be determined.Potential causes include: poor bone quality of patient, patient experiences external trauma/ performs high intensity post-op activity, instable construct and inadequate bone preparation during the initial surgery.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 5.5X40MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key12392674
Report Number0009617544-2021-00145
Device Sequence Number11663109
Product Code NKB
UDI-Device Identifier07613327001884
UDI-Public07613327001884
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482802540
Device Catalogue Number482802540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown